# SDR FDEA201010124029

- Difficulty date: October 12, 2010
- Submitted: October 29, 2010
- Operation: Air carrier
- Aircraft: N490FE
- Make and model: Boeing 727227
- Aircraft serial: 21493
- Aircraft time: 43,394 hours, 28,778 cycles
- Engine: Pwa JT8D15
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 65562366
- Condition: Damaged
- Location: Bs 510 S27l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT - STAND OFF BRACKET FOR ELEC LEADS IS DAMAGED AT BS 510, STR 27L.  FABRICATED STRINGER REPAIR PARTS & INSTALLED STRINGER REPAIR AT BS 510 STR 27L IAW SRM 53-10-3 FIG 1 DETAIL 2 & SRM 51-10-2.
